MathSciNet Relay Station
MathSciNet bibliographic data
MR1725152 94B60 (94A29)
Schulman, Leonard J.; Zuckerman, David Asymptotically good codes correcting insertions, deletions, and transpositions. IEEE Trans. Inform. Theory 45 (1999), no. 7, 2552–2557.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement